# SDR DHL2007804520

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488952
- Condition: Delaminated
- Location: Rt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER PANEL DELAMINATED (STA XA 566.000 - 613.000).  REMOVED AND REPLACED DELAMINATED RT WING T/E UPPER PANEL (STA XA 566.000 - 613.000) IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
